# SDR ASAA2021102636415

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 217 hours, 66 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED ON TAXI. LIGHT WENT OUT AFTER COMPLETION OF QRH PROCEDURE. GROUNDED - YES. WINDOW HEAT OPS TEST NROMAL PER B737-9 AMM 30-41-00, SEAMC LANCE NOTIFIED.
